# SDR IPXA2014120885025

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Binding
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING LEVER ON ESCAPE SLIDE HARD TO MOVE TO MANUAL DISARM POSITION.  LUBED ARMING LEVER. OPS CK OK IAW AMM 52-23-00.  ACFT OK FOR SERVICE.
